# SDR AALA201708089048

- Difficulty date: August 6, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 21,718 hours, 8,649 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FA FLASHLIGHT LED DOES NOT FLASH.  REMOVED AND REPLACED AFT GALLEY LT O/B JUMP SEAT EMERGENCY FLASHLIGHT BATTERY ASSY IAW AMM 25-64-00, OPS CKS NORMAL.
